Alert archive / North Carolina / Tornado Warnings in 2025
Tornado Warning 1, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at May 5, 2025, 5:17 PM EDT for Martin County, Washington County, North Carolina. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2025, 5:17 PM EDT (21:17 UTC)
- Expired
- May 5, 2025, 5:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Martin County, NC, Washington County, NC
The radar
The Norfolk radar (KAKQ), 122 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 5:21 PM EDT | FUNNEL CLOUD | 1 Ese Dardens, NC | Multiple reports of funnel clouds relayed via the county 911 center spotters. No touch down noted yet. |
| May 5, 5:25 PM EDT | FUNNEL CLOUD | 1 Ese Dardens, NC | Public reported funnel cloud. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
963
WFUS52 KMHX 052117
TORMHX
NCC117-187-052145-
/O.NEW.KMHX.TO.W.0001.250505T2117Z-250505T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
517 PM EDT Mon May 5 2025
The National Weather Service in Newport has issued a
* Tornado Warning for...
Northwestern Washington County in eastern North Carolina...
East central Martin County in eastern North Carolina...
* Until 545 PM EDT.
* At 517 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Hinson, or 7 miles southwest of Plymouth, moving
northeast at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Plymouth around 525 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Dardens, Mackeys, and Jamesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3595 7654 3574 7685 3580 7698 3588 7691
3586 7689 3582 7690 3581 7689 3585 7684
3589 7683 3586 7677 3587 7675 3592 7672
3593 7669 3594 7669 3593 7674 3596 7672
3599 7668 3601 7669 3602 7668 3602 7667
TIME...MOT...LOC 2117Z 225DEG 12KT 3581 7687
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
ZC2 follow-up statements
050
WWUS52 KMHX 052125
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
525 PM EDT Mon May 5 2025
NCC117-187-052145-
/O.CON.KMHX.TO.W.0001.000000T0000Z-250505T2145Z/
Washington NC-Martin NC-
525 PM EDT Mon May 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
NORTHWESTERN WASHINGTON AND EAST CENTRAL MARTIN COUNTIES...
At 524 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Hinson, or near Plymouth, moving northeast at 15
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported a funnel cloud. At 520 PM, 911
Center reported multiple funnel cloud sightings southwest
of Plymouth.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Plymouth and Plymouth around 530 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Dardens, Mackeys, and Jamesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3595 7654 3574 7685 3580 7698 3588 7691
3586 7689 3582 7690 3581 7689 3585 7684
3589 7683 3586 7677 3587 7675 3592 7672
3593 7669 3594 7669 3593 7674 3596 7672
3599 7668 3601 7669 3602 7668 3602 7667
TIME...MOT...LOC 2124Z 223DEG 12KT 3583 7682
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
ZC717
WWUS52 KMHX 052134
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
534 PM EDT Mon May 5 2025
NCC117-187-052145-
/O.CON.KMHX.TO.W.0001.000000T0000Z-250505T2145Z/
Washington NC-Martin NC-
534 PM EDT Mon May 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
NORTHWESTERN WASHINGTON AND EAST CENTRAL MARTIN COUNTIES...
At 533 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Plymouth, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported a funnel cloud. At 520 PM, 911
Center reported multiple funnel clouds southwest of
Plymouth.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Plymouth and Plymouth around 540 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Dardens and Mackeys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3595 7654 3577 7681 3581 7688 3585 7684
3589 7683 3586 7677 3587 7674 3592 7672
3593 7669 3594 7669 3595 7670 3594 7671
3593 7674 3594 7674 3596 7672 3599 7668
3601 7669 3602 7668 3602 7667
TIME...MOT...LOC 2133Z 220DEG 16KT 3584 7680
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
ZCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at May 5, 3:00 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 5, 3:00 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
300 PM EDT Mon May 5 2025
.SYNOPSIS...
High pressure will rebuild into the area Tuesday and Wednesday,
while another low pressure and/or cold front moves into the
region by late week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Mon...Waning instability this evening will translate
to a decrease in storm coverage and intensity. By this evening,
showers and some embedded storms will be relegated to the OBX
zones, while interior areas see a drying and cooling trend as
cool front sweeps through from the west. Attention will turn to
patchy fog away from the coast overnight towards sunrise, as
areas that received rain today could lead to a enhanced chances
for fog. Will defer to later shifts to hone in on fog
developement.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 3 PM Mon...Much drier air for your Tue as TD's will only
be in the 50s for most, 60s coast. This will limit precip
chances, with only a very iso chc (20%) for the nern mainland
zones in the afternoon. Pleasant RH's as a result of the drier
air, and high temps near climo around 80 for most interior
zones and 70s for the coast. Coolest night of the period for Tue
night as the dry airmass and mo clear skies lead to lows well
down into the 50s (60s beaches).
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 4 AM Monday...Dampening shortwave ridging traverses the
area Wednesday, but but a southern stream shortwave and
deepening northern stream trough will potentially bring periods
of unsettled weather to the region as we move to the latter half
of the work week. Another upper level cut off low will move
into the Southern states next weekend and could continue to
bring unsettled weather across the area. 05/00z guidance now has
the northern stream trough stronger with a cut off low briefly
developing across the central Mid-Atlantic state Friday into
Saturday with a weaker upper low/trough across the South. As is
typical with amplified patterns and cut off lows, guidance is
not in best agreement with the evolution and timing of the late
week systems leading below average confidence. Temps look to be
near seasonal norms through Thursday, then a few degrees below
normal Friday through the weekend.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHORT TERM /through Tuesday/...
As of 2 PM Monday...Tstorm chances quickly dwindle as the sun
sets, bringing mostly clear skies and light to calm winds
tonight. This brings another night of potential fog inland
tonight, but confidence is lower as drier air will advect in,
and have left fog mention out of the TAF's attm. Later shifts
will reevaluate.
LONG TERM /Tuesday night through Friday/...
As of 430 AM Monday...The upper low lifts out late Tuesday and
Wednesday bringing pred VFR conditions but could see late
night/early morning fog bringing sub-VFR conditions. Precip
chances increase Thursday into Friday with periods of sub-VFR
conditions possible.
&&
.MARINE...
SHORT TERM /through Tue night/...
As of 3 PM Mon...Srly winds of 10-20 kt cont through tonight
ahead of approaching front. Some showers and storms through the
overnight for the coastal areas, with perhaps a stronger storm.
Mostly dry for Tue, with light srly winds of 5-15 kt and seas of
2-4 ft.
LONG TERM /Wed through Friday/...
As of 445 AM Monday...A stalled boundary will linger along the
coast early Tuesday before pushing offshore late Tuesday and
Tuesday night. Winds will remain southerly around 10-15 kt, then
expect winds to become westerly around 10 kt or less behind the
front Tuesday night into Wednesday before backing to south to
southwesterly late Wednesday and Thursday. A cold front will
push south across the waters Thursday night with northerly winds
around 10-20 kt developing Friday. Seas generally 2-4 ft
through Thursday night, then build to 4-6 ft Friday.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ196-
204-205.
MARINE...None.
&&
SYNOPSIS...MHX
NEAR TERM...TL
SHORT TERM...TL
LONG TERM...SK/ZC
AVIATION...SK/TL
MARINE...SK/TLHazardous weather outlook, May 5, 11:33 AM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 1133 AM EDT Mon May 5 2025 NCZ203-061545- Northern Outer Banks- 1133 AM EDT Mon May 5 2025 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ046-047-081-092-094-194-198-061545- Tyrrell-Mainland Dare-Mainland Hyde-Jones-Pamlico-Southern Craven- Inland Onslow- 1133 AM EDT Mon May 5 2025 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. There is a threat for strong to marginally severe thunderstorms this afternoon into early evening. Main threats strong winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044-045-079-080-090-091-193-061545- Martin-Pitt-Washington-Greene-Beaufort-Duplin-Lenoir-Northern Craven- 1133 AM EDT Mon May 5 2025 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Scattered to numerous thunderstorms are expected to develop this afternoon into early evening. Main threats are damaging wind gusts and large hail. An isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-205-061545- East Carteret-Hatteras Island- 1133 AM EDT Mon May 5 2025 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING NORTH OF CAPE LOOKOUT... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING NORTH OF CAPE HATTERAS... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-061545- Ocracoke Island- 1133 AM EDT Mon May 5 2025 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-061545- West Carteret-Coastal Onslow- 1133 AM EDT Mon May 5 2025 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 5, 4:11 PM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
411 PM EDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM Tstm Wnd Dmg 2 SE Grimesland 35.55N 77.16W
05/05/2025 Pitt NC Public
30 foot metal flag pole snapped in half.
Report via Facebook. Time estimated via
radar.
&&
MartinSpecial weather statement, May 5, 4:12 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
412 PM EDT Mon May 5 2025
NCZ092-198-052045-
Jones NC-Inland Onslow NC-
412 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL JONES...WESTERN CRAVEN
AND NORTHWESTERN ONSLOW COUNTIES THROUGH 445 PM EDT...
At 411 PM EDT, Doppler radar was tracking a strong thunderstorm over
Petersburg, or 8 miles northwest of Half Moon, moving northeast at 25
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trenton, Richlands, Petersburg, Pollocksville, Comfort, and Phillips
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern North Carolina.
&&
LAT...LON 3496 7766 3516 7735 3513 7729 3497 7719
3486 7759
TIME...MOT...LOC 2011Z 240DEG 23KT 3492 7755
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ZCLocal storm report, May 5, 4:13 PM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
413 PM EDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM Hail 4 SW Old Ford 35.60N 77.11W
05/05/2025 M1.00 Inch Beaufort NC Trained Spotter
Hail lasted 10 to 12 minutes. The ground is
covered.
&&
MartinLocal storm report, May 5, 4:34 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
434 PM EDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Hail 1 NNW Shelmerdine 35.46N 77.27W
05/05/2025 E1.25 Inch Pitt NC Broadcast Media
Multiple reports of quarter, or slightly
larger, size hail stones from Chicod to
Grimesland. Report via WITN.
&&
MartinLocal storm report, May 5, 4:46 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
446 PM EDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM Hail 2 E Grimesland 35.56N 77.15W
05/05/2025 E1.75 Inch Pitt NC Public
Picture submitted via Facebook. The hail
stone was shown next to a quarter, and based
on the picture, it appears to be the size of
a golf ball. Time estimated based on radar.
&&
MartinLocal storm report, May 5, 4:51 PM EDT, 26 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Newport/Morehead City NC
451 PM EDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM Hail 1 NW Winterville 35.54N 77.41W
05/05/2025 M0.75 Inch Pitt NC Public
Public report via mPING.
0324 PM Hail 3 SE Winterville 35.49N 77.37W
05/05/2025 E0.75 Inch Pitt NC Public
Report via mPING.
0327 PM Hail 4 NW Shelmerdine 35.50N 77.31W
05/05/2025 E1.00 Inch Pitt NC Public
Quarter size hail reported near Highway 43
southeast of Winterville.
0338 PM Hail 1 NNW Shelmerdine 35.46N 77.27W
05/05/2025 E1.25 Inch Pitt NC Broadcast Media
Multiple reports of quarter, or slightly
larger, size hail stones from Chicod to
Grimesland. Report via WITN.
0352 PM Tstm Wnd Dmg 2 SE Grimesland 35.55N 77.16W
05/05/2025 Pitt NC Public
30 foot metal flag pole snapped in half.
Report via Facebook. Time estimated via
radar.
0352 PM Hail 1 ESE Grimesland 35.55N 77.17W
05/05/2025 E1.50 Inch Pitt NC Public
Report via Facebook. Time estimated from
radar.
0356 PM Hail 2 E Grimesland 35.56N 77.15W
05/05/2025 E1.75 Inch Pitt NC Public
Picture submitted via Facebook. The hail
stone was shown next to a quarter, and based
on the picture, it appears to be the size of
a golf ball. Time estimated based on radar.
0406 PM Hail 4 SW Old Ford 35.60N 77.11W
05/05/2025 M1.00 Inch Beaufort NC Trained Spotter
Hail lasted 10 to 12 minutes. The ground is
covered.
&&
MartinThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 10:02 PM EDT | Special Weather Statement | MHX | Hyde | 28 min |
| May 4, 10:20 PM EDT | Special Marine Warning | MHX | 55 min | |
| May 4, 11:41 PM EDT | Special Marine Warning | MHX | 64 min | |
| May 5, 4:05 AM EDT | Dense Fog Advisory | MHX | Craven, Duplin, Jones, Lenoir, Onslow | 5 hr |
| May 5, 8:22 AM EDT | Small Craft Advisory | MHX | 6 hr | |
| May 5, 12:35 PM EDT | Special Weather Statement | MHX | Duplin | 40 min |
| May 5, 1:18 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Lenoir | 42 min |
| May 5, 1:24 PM EDT | Special Weather Statement | MHX | Duplin | 36 min |
| May 5, 1:52 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Greene, Lenoir | 40 min |
| May 5, 2:18 PM EDT | Special Weather Statement | MHX | Pitt | 27 min |
| May 5, 2:54 PM EDT | Special Weather Statement | MHX | Pitt | 36 min |
| May 5, 2:59 PM EDT | Special Weather Statement | MHX | Duplin | 46 min |
| May 5, 3:00 PM EDT | Special Weather Statement | MHX | Martin | 45 min |
| May 5, 3:14 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Martin, Pitt | 46 min |
| May 5, 3:39 PM EDT | Special Weather Statement | MHX | Onslow | 36 min |
| May 5, 3:55 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Martin, Pitt | 50 min |
| May 5, 4:12 PM EDT | Special Weather Statement | MHX | Jones | 33 min |
| May 5, 5:08 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Martin, Washington | 52 min |
| May 5, 5:16 PM EDT | Severe Thunderstorm Warning | MHX | Martin, Washington | 29 min |
| May 5, 5:41 PM EDT | Special Marine Warning | MHX | 67 min | |
| May 5, 6:12 PM EDT | Special Weather Statement | MHX | Martin | 33 min |
| May 5, 6:18 PM EDT | Severe Thunderstorm Warning | MHX | Martin | 27 min |
| May 5, 6:23 PM EDT | Special Weather Statement | MHX | Lenoir | 52 min |
| May 5, 6:42 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Duplin, Jones, Lenoir | 25 min |
Nearby
Tornado Warnings in North Carolina, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.